Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 18, Issue 2, 132-254
Articles: 1 - 12 XML export
On \((\alpha, p)\)-convex contraction and asymptotic regularity
Author(s): M. S. Khan, Y. Mahendra Singh, Georgeta Maniu, Mihai Postolache
Pages: 132--145
R-robustly measure expansive homoclinic classes are hyperbolic
Author(s): Manseob Lee
Pages: 146--153
Dynamical analysis on prey refuge in a predator-prey model with square root functional response
Author(s): Liujuan Chen, Yiqin Wang
Pages: 154--162
Multi-valued tripled fixed point results via CLR property in metric spaces with application
Author(s): Muhammad Shoaib, Muhammad Sarwar, Yongjin Li
Pages: 163--174
Solving fuzzy matrix games through a ranking value function method
Author(s): Dong Qiu, Yumei Xing, Shuqiao Chen
Pages: 175--183
Common fixed point theorems for non-self mappings of nonlinear contractive maps in convex metric spaces
Author(s): Kanayo Stella Eke, Bijan Davvaz, Jimevwo Godwin Oghonyon
Pages: 184--191
Adaptive strategies for system of fuzzy differential equation: application of arms race model
Author(s): Sankar Prasad Mondal, Najeeb Alam Khan, Oyoon Abdul Razzaq, Tapan Kumar Roy
Pages: 192--205
Fuzzy fixed point results of generalized almost F-contraction
Author(s): Abdullah Eqal Al-Mazrooei, Jamshaid Ahmad
Pages: 206--215
Common fixed point theorems for two pairs of self-mappings in partial metric space using \(C\)-class functions on \((\psi,\varphi)\)-contractive condition
Author(s): Zead Mustafa, M. M. M. Jaradat, Arslan Ansari, Feng Gu, Hui-hui Zheng, Stojan Radenović, M. S. Bataineh
Pages: 216--231
Bitopological spaces on undirected graphs
Author(s): Khalid Abdulkalek Abdu, Adem Kilicman
Pages: 232--241
On a subclass of meromorphically starlike functions with two fixed positive coefficients
Author(s): Danyal Soybaş, Santosh Joshi, Haridas Pawar
Pages: 242--247
Bounded and sequential \(\sigma\)-approximate amenability of Banach algebras
Author(s): Mohammad Abolghasemi, Mohsen Amini Khoei
Pages: 248--254

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more